Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

White patches on hands, brown skin, started as small dots. Using steroid medication. Treatment?

Hi Sir, My 4 and half year old daughter has white patches and they are spreading all over. It started with right hand and some spots on back of the body and now I can see on left hand also. Initially they were started 4 months back and we thought they were SUN burns. We live in USA, but our skin color is brown.They started as small dots but now some of the those patches were 3cm diameter. We are now using steroid medication( clobetasol propionate cream and now protopic ) and we see some brown spots in those white patches, but it is spreading.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for query.Probably your girl is suffering from vitiligo.As the white patches are spreading,they should be treated either with systemic steroids or by photochemotherapy(PUVA) or combination of both.So, you visit to your local dermatologist as soon as possiblefor proper treatment.
Answered: Fri, 14 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor